Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    gallbladder
    avatar
    meaganxfaye posted:
    I had my gallbladder removed 3 months ago. Perfect health records no problems other than gallstones. A week after my surgery I started having attacks where I violently throw up bile. Nothing specific sets it off but each time I have wound up hospitalized because it is so severe even the hospital has trouble getting it to stop. I recently underwent the scope test to see if ulcers where the problem but no I have a perfectly healthy stomach. Please I am 22 and a parent to a 3 year old who Needs me. I need answers and the hospital can't seem to give me.
    Reply
     
    avatar
    calgal37 responded:
    Meganxfaye, you need to seek out a GI specialist in biliary issues. There are a number of things that could cause what's going on, but one of the issues may be that a stone could have escaped during the procedure and it's irritating the common bile duct or other areas within that system.


    Please don't wait. It's important you find the cause. Are you following a low fat diet? Has anyone suggested the possibility of using a bile-binding resin? Or possibly using Carafate to coat your stomach a bit? Did anyone suggest an MRCP to do some visualization of that area? If not, find a GOOD doc and start asking questions.


    In the meantime, low=fat and if you're using hormones in any form see if you can switch to something else and see if that's of any assistance.


    Helpful Tips

    Coffee and liver diseaseExpert
    Did you know that drinking coffee is healthy for the liver! Studies show that a people who drank a few cups a day were less likely to scar ... More
    Was this Helpful?
    70 of 128 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the American Gastroenterological Association website